# SDR SWAA2021062881002

- Difficulty date: June 8, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 45,656 hours, 26,955 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION. ** FWD CARGO COMPARTMENT FLOOR CARGO NETS TIEDOWN FITTINGS FWD TO AFT ; / [01] REMOVED AND INSTALLED NEW TIEDOWN FITTINGS AT FWD CARGO COMPT FLOOR IAW B737-700 SRM 51-40-02-0G-0-A00729; [02] VERIFIED STEP 1
